# SDR SWIA202503060123

- Difficulty date: January 23, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON STGR. 23R AT FS 379.00 (CAMP# 29525644)     (C-CHECK RO 3/5/2025)    REPLACED STGR 23R AT FS379 TO FS333 REF CRJ700 SRM 51-42-06-001-001-A01, DWG SH690-31350 REV. M.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
